A survey on the distribution of B-free numbers

Research output: Contribution to journalReview articlepeer-review

Abstract

In this paper we present a survey of recent progress on the distribution of B-free numbers in short intervals and some of its applications.

Original languageEnglish (US)
Pages (from-to)293-308
Number of pages16
JournalTurkish Journal of Mathematics
Volume30
Issue number3
StatePublished - Sep 1 2006

Keywords

  • B-free numbers
  • Linear forms

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'A survey on the distribution of B-free numbers'. Together they form a unique fingerprint.

Cite this